Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: SereQuel has caused me to gain weight
Created On 8/1/07 1:18 PM
Topic View:

View thread in raw text format


ezrah
Supporter

Posts: 45
Joined: Aug 2007

8/1/07 1:18 PM
User is offline

Has Geodoen worked for you and has caused you not to loose weight?How many milligrams of what ever medicine
that you take ?


-------------------------
Please pm me if you have any questions.
 
Reply
   
Quote
   
Top
   
Bottom
     



avious101
Senior Supporter

Posts: 254
Joined: Feb 2007

8/10/07 2:14 PM
User is offline

Is it the seriquel itself making u gain weight or how much hungrier it makes u ??????????
when i started risperdal it made me eat all the time andd have huge cravings so i gained a little weigth but once i statred eating more healthier instead of giving in to my cravings it was better
but B"H im off it now
 
Reply
   
Quote
   
Top
   
Bottom
     



ezrah
Supporter

Posts: 45
Joined: Aug 2007

9/1/07 4:34 PM
User is offline

im not hingrier just heavier latley .


-------------------------
Please pm me if you have any questions.
 
Reply
   
Quote
   
Top
   
Bottom
     



molly P.
Supporter

Posts: 24
Joined: Jan 2006

9/15/08 1:42 PM
User is offline

I was on seroquel and it caused tons of weight gain around 40 lbs. My doctor prescribed for me diethylpropiane and with a healthy diet and excercise I lost all of it. So ask your doctor to give it to you, it's great, it curbes your appetite so you're not hungry all the time. Even though by me it didn't make me hungry just gained tons but the diethyl... worked wonders on me. If that doesn't work there's another one called xenical, it didn't work for me though and it's very expensive $120 a month while diethyl... is around $40 for approx. 30 pills. Ask your doctor about these options.
 
Reply
   
Quote
   
Top
   
Bottom
     



liar
Supporter

Posts: 28
Joined: Mar 2006

1/8/09 11:30 PM
User is offline

I don't understand how anyone could stay awake on serequel. I mean most of the time i was so tired on it i slurred my speech. Awhile back i couldn't sleep so i had in the house some serequel 300 mg from when i use to take it.. I chipped off it a slither (maybe at most 25mg)I was completely out of it the whole day.

Although this is probally not usefull to anyone I'm just bored.
Then again is anyone ever going to read this anyways?


-------------------------
traitorsam
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Bipolar < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.